# SDR SIMA20250912004

- Difficulty date: September 12, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,900 hours, 15,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK GOUGED AT 11EA AREAS ON SCALLOP AT FRAME 75-84 BLENDED GOUGES ON R/H LATERAL SEAT TRACK BETWEEN FR74-FR84 IAW EMBRAER 175 SRM 51-10-03. BLEND IN DEEPEST SPOT LOCATED AT FR82 MEASURES: L= 1.90? W= 0.50? H= 0.012?. R/H LATERAL SEAT TRACK ALSO HAS DAMAGE IN MULTIPLE NO DAMAGE ALLOWED AREAS AND IS FOUND TO BE OUT OF LIMITS IAW EMBRAER 175 SRM 53-23-10/AD01. ORDERED, RECEIVED AND LOCATED, DRILLED AND PRIMED NEW RH LATERAL SEAT TRACK (PN: 170-65917-006) AT FRAME 75-84 PER EMBRAER 170-175 SRM 51-40-02, SRM 51-23-04 ETN-EJ-51-008. INSTALLED R/H LATERAL SEAT TRACK FROM FR74-FR84 IAW EMBRAER 175 SRM 51-40-08. RESTORED FINISH TO R/H LATERAL SEAT TRACK USING: TOPCOAT AND CIC IAW EMBRAER 175 SRM 51-23-06, ENVOY ETN-EJ-51-015. APPLIED CIC IAW EMBRAER 175 CPM 51-27-00-910-001-A. REMOVED AND REPLACED R/H LATERAL SEAT TRACK (PN: 170-65917-006) FROM FR74-FR84 IAW EMBRAER 175 SRM 51-40-08.
